zbMATH — the first resource for mathematics

Selection of quasi-stationary states in the Navier-Stokes equation on the torus. (English) Zbl 1406.35219

35Q30 Navier-Stokes equations
37L25 Inertial manifolds and other invariant attracting sets of infinite-dimensional dissipative dynamical systems
76D05 Navier-Stokes equations for incompressible viscous fluids
Full Text: DOI
[1] Armbuster, D.; Nicolaenko, B.; Smaoui, N.; Chossat, P., Symmetries and dynamics for 2D Navier–Stokes flow, Phys. D: Nonlinear Phenom., 95, 81-83, (1996) · Zbl 0899.76113
[2] Beck, M.; Wayne, C. E., Metastability and rapid convergence to quasi-stationary bar states for the two-dimensional Navier–Stokes equations, Proc. R. Soc. Edinburgh Sect. A, 143, 905-927, (2013) · Zbl 1296.35114
[3] Bouchet, F.; Simonnet, E., Random changes of flow topology in two-dimensional and geophysical turbulence, Phys. Rev. Lett., 102, (2009)
[4] Chicone, C., Ordinary Differential Equations with Applications, (2006), New York: Springer, New York · Zbl 1120.34001
[5] Weinan, E.; Mattingly, J. C., Ergodicity for the Navier–Stokes equation with degenerate random forcing: finite-dimensional approximation, Commun. Pure Appl. Math., 54, 1386-1402, (2001) · Zbl 1024.76012
[6] Fenichel, N., Geometric singular perturbation theory for ordinary differential equations, J. Differ. Equ., 31, 53-98, (1979) · Zbl 0476.34034
[7] Foias, C.; Hoang, L.; Saut, J. C., Asymptotic integration of Navier–Stokes equations with potential forces. II. An explicit Poincarè–dulac normal form, J. Funct. Anal., 260, 3007-3035, (2011) · Zbl 1232.35115
[8] Foias, C.; Saut, J. C., Asymptotic behavior, as \(t→∞\), of solutions of Navier–Stokes equations and nonlinear spectral manifolds, Indiana Univ. Math. J., 33, 459-477, (1984) · Zbl 0565.35087
[9] Foias, C.; Saut, J. C., Asymptotic integration of Navier–Stokes equations with potential forces. I, Indiana Univ. Math. J., 40, 305-320, (1991) · Zbl 0739.35066
[10] Gallet, B.; Young, R. W., A two-dimensional vortex condensate at high reynolds number, J. Fluid Mech., 715, 359-388, (2013) · Zbl 1284.76108
[11] Henry, D., Geometric Theory of Semilinear Parabolic Equations, (1981), Berlin: Springer, Berlin · Zbl 0456.35001
[12] Ibrahim, S.; Maekawa, Y.; Masmoudi, N., On pseudospectral bound for non-selfadjoint operators and its application to stability of kolmogorov flows, (2017)
[13] Kim, S. C.; Oka, H., Unimodal patterns appearing in the kolmogorov flows at large reynolds numbers, Nonlinearity, 28, 3219, (2015) · Zbl 1446.76093
[14] Mattingly, J. C.; Pardoux, E., Invariant measure selection by noise: an example, Discrete Continuous Dyn. Syst., 34, 4223-4257, (2014) · Zbl 1302.37048
[15] Meshalkin, L. D.; Sinaĭ, J. G., Investigation of the stability of a stationary solution of a system of equations for the plane movement of an incompressible viscous liquid, J. Appl. Math. Mech., 25, 1700-1705, (1961) · Zbl 0108.39501
[16] Yin, Z.; Montgomery, D.; Clercx, H., Alternative statistical-mechanical descriptions of decaying two-dimensional turbulence in terms of ‘patches’ and ‘points’, Phys. Fluids, 15, 1937-1953, (2003) · Zbl 1186.76590
[17] Zelik, S., Inertial manifolds and finite-dimensional reduction for dissipative pdes, Proc. R. Soc. Edinburgh A, 144, 1245-1327, (2014) · Zbl 1343.35039
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.